# SDR CA061025005

- Difficulty date: September 7, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,481 hours
- Engine: Allsn 250C20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C27
- Condition: Intermittent
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ABOVE 7000 FEET BOOST PUMP LIGHT WOULD COME ON. BELOW 7000 FEET WARNING LIGHT WOULS EXTINGUISH. BOOST PUMP CARTRIDGE P/N 1C27 REPLACED. (TC NR 20061025005)
